# SDR CA001110012

- Difficulty date: October 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 747433
- Aircraft time: 32,160 hours
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Component: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 4 ENGINE FLAME OUT DURING CRUISE.NO RESTART ATTEMPTED DUE TO HIGH VIBRATION.  NR 4 ENGINE CHANGED.FURTHER DETAILS WILL FOLLOW AFTER INVESTIGATION. 2000,11-14TC: AWAIT FOLLOW-UP REPORT FROM ORIGINATOR.
